Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Multilinear differential operators on modular forms


Author: Min Ho Lee
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1267-1277
MSC (2000): Primary 11F11, 11F27
Published electronically: December 12, 2003
MathSciNet review: 2053330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct multilinear differential operators on modular forms and prove that they are essentially unique. We also discuss certain homogeneous polynomials associated to such differential operators as well as some related multilinear differential operators that do not produce modular forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F11, 11F27

Retrieve articles in all journals with MSC (2000): 11F11, 11F27


Additional Information

Min Ho Lee
Affiliation: Department of Mathematics, University of Northern Iowa, Cedar Falls, Iowa 50614
Email: lee@math.uni.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07324-6
PII: S 0002-9939(03)07324-6
Received by editor(s): January 15, 2003
Published electronically: December 12, 2003
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2003 American Mathematical Society